Iv been having this issue I’m completely bored but at the same time anxious about nothing i only take gabapentin for my bipolar 1 I’m going to ask my pdoc to remove the gabapentin and put me on something else maybe back on lamotrigine but this a day to day struggle for me and I’m only wondering if I’m not alone in this or if its simply the gabapentin at 900mgs
Gabapentin made me feel super duper high and impulsive.
Gabapentin made me super high and very uncomfortable.
Was not the drug for me,
But a lot of people here take it and works well.
Depends on the person.
Gabapentin comes with withdrawals, the Internet is full of people complaining about that, you may want to lower your dose slowly and gradually taper off it. I was on 1000mg and when I quit cold turkey my body felt like it was burning up for several days. I had the AC blasting and a fan blowing on me but I was so freakin hot, it eventually passed and I was fine.
Hey! @polar1r, Yeah! I take 900 mgs gabapentin or just stopped needing it recently for sleep, sorry to hear its doing this to you bummer also sorry I’m of no help. Hope your pdoc can most definitely help u hang in there
Thanks @Headspark, I didn’t read this earlier I might have been going thru some withdrawal, Thanks!
Welcome to the forum.
Welcome to the forum polar1r.